Almost three weeks off it. Had to get Tylenol 3 to help for two and a half weeks. Just taking robacet with codeine to help with the pain. Still in major withdrawal. In tons of pain in old areas of work injuries, sweats, weighted legs. Feel terrible. When should I begin feeling better? How long will this last? Thanks so much!
14 Sep 2011
Why did you stop a 4mg of suboxone? Why didn't you taper down to 1mg. or even less? I was terminated from a methadone clinic at 4mg., against my will, and I had a TERRIBLE time! I had to start back using opiates to get by which led me back into my addiction which had never really ended since I wasn't properly detoxed from the methadone. I know two other people who had to do the same thing, start back using drugs, because of how they were mistreated at the methadone clinic. I don't know how long suboxone last but methadone lasted for many months in my case. Do you realize what you're doing? You are back using drugs again! If you are an addict, like I am, you are likely to, sooner or later, become addicted to drugs all over again. I am really curious to know why you stopped at 4mgs of suboxone?
15 Sep 2011
To clarify: It's now day 21, 3 weeks from stopping 4mg of suboxone daily. I weaned down from 8 mg to 4 over 4 months, much more sensible than what I'm going through now I can tell you. Suicidal thoughts. At doc's right now, I can't take it, getting some clonophine 5mgs to help me. But I am slowly getting better. I've undergone too much illness, surgery and recovery from them and addictions. I need a break. I'm going to postpone taking hep c meds until I'm strong in body and mind. Thanks for your help, all the best to us!
14 Sep 2011
10 months ago you started tapering? And you still feel awful? Or 3 weeks since the drop off to zero? What did you drop off from? Have yuo felt bad for 10 months? I am sorry, I am on 2mgs per day and I want badly to offer you some advice but I do not know myself what will happen when I DRop off as you say. I have felt like you but that was when i went cold turkey from Oxycotins. I felt that way for 8 weeks. Thus I started the suboxone.
Ok sorry not what you wanted to hear but if you do answer some of my questions some of the more informed will help, that I am sure of.
I so hope you feel better soon
14 Sep 2011
SALLY welcome to the site. 4 mgs is way too high a dose to get off of cold turkey, but you aren't exactly doing that by taking the codiene. You are knocking the edge off of wd maybe, but your brain is used to a long acting opiate replacement and taking a weak weak short acting one is not really doing you any favors in the long run. I am not judging you, text can be cruel if you don't know the person and don't know they are simply trying to explain things. I also know not many drs know how to get a person off suboxone and not sure if your dr told you to taper it that fast and jump off at 4 mgs, but I am thinking he didn't as he put you on a huge amount to begin with, usually the sign the dr is not that familiar with suboxone and simply took the training course and has no real appreciable knowledge of suboxone and how to taper someone off.
My recommendation would be to get back on and taper slowly off, you may not want to do that, but you can come off this med without all the wd, you just have to know how to do it. If you would like to see some examples of people who came off and are fine, no problems like prolonged withdrawal, you can click my avatar and read my profile or read Used2be, UNLVgrad or ski801. They added their info to give hope to people and help them get off because the drs don't know how to get you off. I hope you get to feeling better soon, when you stop taking the codiene, you are going to have withdrawal a bit more strongly, I am sorry to say that, but just did want to at least warn you of it. Patti
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I went 17 days cold turkey off of 2 mgs per day of subutex this past October, 2010. On day 17 I could no longer take the nausea and anxiety, etc. so ...
8 answers • 9 Mar 2011
I was on it for 2 years and stopped cold turkey this past October for 3 weeks of pure he__! I started taking a half mg. here and there and it helped. ...
6 answers • 9 May 2011
... years, percs and T3 (tylenol with codine) when desperate. My last norco was 2 nights ago and took 7 T3 yesterday. I have 3 T3 left and want to ...
2 answers • 14 Jun 2011
My boyfriend is coming down cold turkey off of 130 mg of methodone. This is a choice that we were thrown into but have accepted and embraced. It ...
8 answers • 24 Jun 2011
I have been taking methadone for 6 months. I used them to quit percs. I was doing roughly 200 mg of percs a day and i easily got off them by taking ...
6 answers • 4 Jul 2012